Ospamox Hyperhidrosis Side Effect Reports
The following Ospamox Hyperhidrosis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hyperhidrosis, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hyperhidrosis, Dyspnoea, Abdominal Pain, Pruritus|
This Hyperhidrosis side effect was reported by a health professional from LV. A 70-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Ospamox (dosage: 1000 Mg, Once/single), which was started on Jun 07, 2013. Concurrently used drugs:
Ospamox Hyperhidrosis Causes and Reviews
Sweat is a clear, salty liquid produced by glands in your skin. Sweating is how your body cools itself. You sweat mainly under your arms and on your feet and palms. When sweat mixes with bacteria on your skin, it can cause a smell. Bathing regularly and using antiperspirants or deodorants can help control the odor.
Sweating a lot is normal when it is hot or when you exercise, are anxious, or have a fever. It also happens during menopause. If you often sweat too much, it's called Hyperhidrosis. Causes include thyroid or nervous system disorders, low blood sugar, or another health problem.
Sweating too little, anhidrosis, can be life-threatening because your body can overheat. Causes of anhidrosis include dehydration, burns, and some skin and nerve disorders.
Ospamox Hyperhidrosis Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|